MAUDE Adverse Event Report: CORDIS CORPORATION PRECISE PRO RX US CAROTID SYST; STENT, CAROTID

CORDIS CORPORATION PRECISE PRO RX US CAROTID SYST; STENT, CAROTID
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A device history record review was performed and showed that these lots of products met all requirements per the applicable manufacturing quality plan.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
During a carotid artery stenting (cas) case, an 8x40mm precise pro rxself expanding stent was implanted but an unknown filter wire got stuck on the strut of the stent.It was unable to cover the lesion therefore, a non-cordis stent was implanted, ¿covering the strut part.¿ the procedure completed.There was no reported patient injury.The sales rep cannot visit the hospital because of the covid-19.Therefore, additional information cannot be obtained.The device will not be returned because it was implanted.
 
Additional Manufacturer Narrative
During a carotid artery stenting (cas) case, an 8x40mm precise pro rx self expanding stent was implanted but an unknown filter wire got stuck on the strut of the stent.It was unable to cover the lesion therefore, a non-cordis stent was implanted, ¿covering the strut part.¿ the procedure completed.The sales rep cannot visit the hospital because of the covid-19.Therefore, additional information cannot be obtained.There was no reported patient injury.The device was not returned because it was implanted.A product history record (phr) review of lot 18042555 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device for analysis and based on the information provided, the reported ¿stent-ses~ migration¿ was not confirmed.It is difficult to draw a clinical conclusion between the device and the event based on the information available.However, it is probable to consider that the user¿s interaction with the device and the ¿unknown filter wire¿ as well as vessel characteristics (although unknown) may have contributed to the reported event.According to the instructions for use (ifu) ¿if any resistance is met during delivery system withdrawal, advance the outer sheath until the outer sheath marker contacts the catheter tip and withdraw the system as one unit.(do not remove guidewire.) neither the phr review nor the information available suggests a design or manufacturing related cause could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken.

Brand Name
PRECISE PRO RX US CAROTID SYST
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key13541475
Report Number9616099-2022-05349
Device Sequence Number17073772
Product Code NIM
UDI-Device Identifier20705032036495
UDI-Public(01)20705032036495(17)230731(10)18042555
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberN/A
Device Catalogue NumberPC0840RXC
Device Lot Number18042555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK FILTER WIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown